905.866 medical & health answers

Increased liver enzymes answers (991)

Page 1 from 100 Next >
Q: 

'increased liver enzymes' - got sore throat / fever / stuffiness that night - is that the reason?

A: dear mac: most likely it is. many viral infections are associated with elevated liver enzymes (i do not do them during such an episode therefore). your doctor is right - check them again and most likely everything will have resolved. best regards swissdoc...
Q: 

I Have increased liver enzymes And I Also Took Methotraxate- Of Which My Doctor Has Taken Me Off. Can I Take Tramadol To Help With The Pain ? I Am Diagnosed With Mixed Connective Tissue Disease

A: I have increased liver enzymes also.. That''s how I was diagnosed with Hep-C and Tramadol is one of my  scripts amongst many. Ask your doctor to take a complete test on your liver as well.. Tramadol is not the answer for what he thinks you have..have you taken a CBC blood work on everything in your body..I was given a complete series of blood work which included 14 tubes of blood taken from me and now I''m waiting for the results...good luck to you.. I''ll be waiting to be a candidate for Rebetron treatment injections to combat my liver disease....
Q: 

In a case with NHL associated with increased liver enzymes & total bilirubin due to liver infiltration, what is the appropriate chemotherapy and its dose?

A: In general, if the liver disease is thought to be secondary to the lymphoma, we go ahead with full doses. If the liver disease is thought to be secondary to something else (hepatitis, cirrhosis), we have to cut back on the doses of some drugs, or possibly omit them altogether....
Q: 

What are the causes for increasing liver enzymes?

A: The most common cause is alcohol abuse/dependence. Hepatitis A,B and C are also causes. There are many other causes, as well....


Q: 

Can flaxseed cause an elevation in liver enzymes?

A: According to the Natural Medicines Comprehensive Database, a reference tool used by pharmacists and physicians, neither flaxseed or flaxseed oil interfere with liver function tests. However, they can cause increased triglyceride levels. Atenolol (Tenormin) has been associated with increased liver enzymes. This was not initially reported during clinical trials and has mostly been reported after the medication was released to the market. The frequency of which this lab interaction has occurred was not reported in the references. Rythmol (propafenone), in rare cases, has been reported to cause increases in liver enzymes....


Q: 

NSAIDs and elevated liver enzyme levels

A: Current medical status: Diagnosed with PsA 1 year ago. Had 20 year history of mild plaque psoriasis on knees and elbows. Prior to arthritis symptons developed psoriasis of face and genitals. Arthritis progressed slowly after worsening of skin condition. Currently have dactylitis of 4 toes and 1 finger; enthesitis of right heel and left knee. Enthesitis of 1 vertebra. Current medical treatment: Treated for 9 months with methotrexate, reaching dose of 20 mg once/wk subcutaneous. Seemed to provide significant improvement in joints, skin and nails. Paracetemol 650 tid, diclofenac 75 mg bid. Also take simvastatin 20 mg od and androgel (topical testosterone 1%) 5 g / day. The Non-Steroidal Antiinflammatory drugs (NSAID) you have been taking decrease the pain by decreasing the inflammation. No...


Q: 

Could Janumet be affecting my liver enzyme levels?

A: Janumet (sitagliptin and metformin) contains two medications; sitagliptin and metformin which is used to treat type 2 diabetes. Metformin works by decreasing glucose production by the liver which helps to lower blood sugar. Sitagliptin also lowers blood sugar but it does so by blocking the production of an enzyme which leads to more insulin being released by the body. The metformin component of Janumet does not list elevated liver enzymes as a side effect; however patients with liver disease should avoid using metformin. The sitagliptin component does list increased liver enzymes as a possible side effect that was...


Q: 

Does natural progesterone raise liver enzyme levels?

A: According to the package insert, the most common side effects of oral progesterone that occurred in more than 5 percent of patients during clinical studies were dizziness, breast pain, headache, abdominal pain, fatigue, viral infection, abdominal distention, musculoskeletal pain, emotional lability, irritability, and upper respiratory tract infection. increased liver enzymes have been reported rarely since the drug has been on the market. For more information, please contact your health care provider. You are encouraged to report any negative side effects of prescription drugs to your health care practitioner and the Food and Drug Administration (FDA) by visiting www.fda.gov/medwatch, or by calling 1-800-FDA-1088....


 
Contact us   |   Disclaimer & Privacy Policy   |